# SDR ABXA9701512

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Part number: 3917624511
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT PRESSURE BULKHEAD DOOR JAMB FITTING AT THE LOWER RT STOP PAD ATTACH FASTENER HOLE CRACKED.  REPLACED THE FITTING IAW DC9 SRM 51-30-5 AND 51-30-5.
